# SDR DALA2025010212125

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 7,769 hours, 3,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH PASSENGER DOOR-LOWER SILL CORROSION FOUND AT SCREW HOLE 1OL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 057-0001:5331-01297-01A/001 00205 COMPLIED WITH ER/A 623087-14 PRI REV 0, ER/A 623087-14 PRI REV 1 AND FINAL ER/A 623087-14 REV ORIGINAL. (LP# 0736879)
